# SDR CALA9900087

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AFT OVERWING HATCH WAS STIFF IN OPERATION WHEN USING THE EXTERNAL HANDLE.  THE HATCH OPERATING MECHANISM WAS LUBRICATED AND OPERATIONAL CHECK WAS GOOD IAW MM 52-22-01, PAGE 204.
